# SDR MASA200602728

- Difficulty date: December 18, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 29,554 hours, 25,743 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Loop
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 2137 IAD.  CREW ABORTED TAKEOFF DUE TO LT JET PIPE LOOP-B FAILED WITH LOOP-A ALREADY DEFERRED.  MX REPAIRED THE WIRING AT THE LOOP TERMINAL CONNECTIONS, OP CHECKS WERE GOOD.
